Alert archive / New York / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 32, NWS Binghamton, NY

May 29, 2012Sullivan County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at May 29, 2012, 5:29 PM EDT for Sullivan County, New York. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2012, 5:29 PM EDT (21:29 UTC)
Expired
May 29, 2012, 6:00 PM EDT
In force
31 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

County Sullivan County, NY

The radar

The Albany radar (KENX), 103 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 5:32 PM EDTTSTM WND DMGMonticello, NYNUMEROUS TREES DOWN IN MONTICELLO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 1:03 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1908 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1908 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1026 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

081 
WUUS51 KBGM 292129
SVRBGM
NYC105-292200-
/O.NEW.KBGM.SV.W.0032.120529T2129Z-120529T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
529 PM EDT TUE MAY 29 2012

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SULLIVAN COUNTY IN CENTRAL NEW YORK...

* UNTIL 600 PM EDT.

* AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MONTICELLO...AND MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  THOMPSONVILLE...KIAMESHA...ROCK HILL AND HURLEYVILLE BY 536 PM
  EDT...
  SOUTH FALLSBURG AND 6 MILES SOUTHEAST OF LOCH SHELDRAKE BY 540 PM
  EDT...
  FALLSBURG BY 542 PM EDT...
  WOODRIDGE AND WOODBOURNE BY 546 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4152 7473 4167 7487 4191 7454 4191 7452
      4189 7447 4187 7445 4175 7456 4164 7439
TIME...MOT...LOC 2129Z 237DEG 25KT 4165 7470

$$

CMG
1 follow-up statement
608 
WWUS51 KBGM 292140
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
540 PM EDT TUE MAY 29 2012

NYC105-292200-
/O.CON.KBGM.SV.W.0032.000000T0000Z-120529T2200Z/
SULLIVAN NY-
540 PM EDT TUE MAY 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EASTERN SULLIVAN COUNTY...

AT 535 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR KIAMESHA...MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WOODRIDGE...FALLSBURG AND MOUNTAIN DALE BY 545 PM EDT...
  PHILLIPSPORT BY 550 PM EDT...
  GRAHAMSVILLE BY 555 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

&&

LAT...LON 4156 7463 4172 7475 4191 7454 4191 7452
      4189 7447 4187 7445 4175 7456 4164 7439
TIME...MOT...LOC 2140Z 237DEG 25KT 4169 7461

$$

CMG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:11 PM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, May 29, 3:11 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
311 PM EDT TUE MAY 29 2012

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS...SOME SEVERE...WILL FINISH MOVING
THROUGH THE AREA LATE AFTERNOON THROUGH EVENING. DRIER AIR WILL
FILL IN BEHIND THE ASSOCIATED COLD FRONT TONIGHT...BUT A SECOND
FRONT WILL STILL BRING ISOLATED TO SCATTERED SHOWERS WEDNESDAY.
EVEN COOLER TEMPERATURES WILL FOLLOW FOR WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT...WITH DRY WEATHER. HOWEVER...A WETTER PERIOD IS
EXPECTED FRIDAY THROUGH A GOOD PART OF THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
3 PM UPDATE...
FORECAST TWEAKED FOR LATEST TRENDS AND OBSERVATIONS...BUT OVERALL
THINGS ARE EVOLVING PRETTY MUCH AS EXPECTED...WITH SEVERE WEATHER
OUTBREAK WELL UNDERWAY. ONE ADJUSTMENT THAT HAS BEEN MADE
THOUGH...IS TO FOCUS CONVECTION MORE EXCLUSIVELY ON THE VORTICITY
LOBE...AND MUCH LESS ON THE FRONT ITSELF. IN OTHER WORDS...APPEARS
TO BE ONE MAIN BATCH VERSUS TWO SEPARATE ONES.

WHAT BEGAN AS DISCRETE LARGE CELLS WITH LARGE HAIL...WITH GREATER
THAN 2K J/KG MIXED LAYER CAPE...IS EVOLVING WITH TIME TO MORE OF
AN ORGANIZED LINE WITH A HIGH WIND THREAT. ENTIRE CWA IS UNDER A
SEVERE THUNDERSTORM WATCH...AND ABOUT 13 WARNINGS HAVE BEEN ISSUED
FOR THE EVENT SO FAR. UPPER 80S TO LOWER 90S FOR TEMPERATURES
AHEAD OF THE STORMS...WITH DEWPOINTS OF UPPER 60S...YIELDED A VERY
UNSTABLE AIR MASS FOR THE APPROACHING WAVE AND COLD FRONT TO PLAY
WITH.

ALSO...1 HOUR FLASH FLOOD GUIDANCE IS MOSTLY AROUND 2
INCHES PLUS...WITH SOME SUB-COUNTY AREAS AS LOW AS 1.5 INCHES.
WHILE STORMS IN GENERAL WILL MOVE ALONG AT A GOOD ENOUGH PACE TO
PREVENT FLASH FLOODING...WE WILL HAVE TO MONITOR CLOSELY TO SEE IF
ANY SPECIFIC LOCATIONS THAT GET MORE THAN ONE STORM...COULD HAVE
LOCALIZED FLOOD ISSUES. AT THIS TIME...DOES NOT APPEAR TO ENOUGH OF AN
ORGANIZED AREAWIDE THREAT FOR A FLASH FLOOD WATCH...ONLY ISOLATED
AT BEST.

PREVIOUS DISCUSSION...
AFTER SOME EARLY MORNING CONVECTION NEAR THE TUG HILL
PLATEAU...FULL HEATING OCCURRING AREAWIDE WITH NEARLY CLOUD FREE
SKY. THIS ALONG WITH WEAK CAP EVIDENT IN MODELS /MOST CLEARLY IN
RUC/ AND BUF 12Z SOUNDING WILL SERVE TO ENHANCE INSTABILITY FOR
REMAINDER OF THE DAY. MESOANALYSIS REVEALS CAPES ALREADY IN EXCESS
OF 2000 J/KG IN SOME LOCATIONS...WHILE CAP IS BEGINNING TO WEAKEN
AND 500MB HEIGHT FALLS ARE OCCURRING. CONVECTIVE TEMPERATURE IN
BUF SOUNDING WAS 87 DEGREES...SYRACUSE AS OF 10 AM WAS ALREADY
HITTING IT.

FORECAST HAS BEEN UPDATED TO PLACE DETERMINISTIC POPS ON EXPECTED
CONVECTIVE EVOLUTION THROUGH TONIGHT. FIRST FEATURE OF NOTE IS A
WEAK VORTICITY LOBE THAT IS SET TO PASS THROUGH /AS DEPICTED BY
WRF-ARW VORTICITY FIELD AND HRRR QPF FIELD/ 16Z WEST TO 20Z EAST.
GIVEN GREAT DIURNAL HEATING TIMING AND WEAKENING CAP...THIS
FEATURE ALOFT SHOULD TIP THE SCALE AND RESULT IN AND ORGANIZED
CONVECTIVE LINE. GOOD DEEP LAYER SHEAR EXISTS FOR DAMAGING WINDS
AS A MAIN THREAT...WITH FAT CAPES BLASTING THROUGH AND BEYOND
MINUS-20 CELSIUS LEVEL...SUPPORTIVE OF LARGE HAIL. DIRECTIONAL
SHEAR IS PRETTY MUDDLED...BUT COULD BE ENOUGH FOR AT LEAST WEAK
MESOCYCLONES FOR ANY DISCRETE CELLS AHEAD OF MAIN LINE...OR
INTERSECTIONS OF BOWING SEGMENTS. CONVECTIVE PARAMETERS
OVERALL...COMPARED TO OUR DATABASE OF PAST EVENTS...ARE SUPPORTIVE
OF AT LEAST BROKEN LINES WITH BOWING SEGMENTS...WITH AT LEAST
SPORADIC DAMAGING WIND REPORTS IF NOT MORE ORGANIZED.

THIS IS NOT QUITE SO SIMPLE AS A SINGLE CONVECTIVE
LINE...HOWEVER. THE ACTUAL SURFACE FRONT LINGERS BEHIND...SET TO
ARRIVE 20Z OR SO WEST TO 01Z EAST. SOME MODELS SUGGEST THAT A
SECOND LINE COULD DEVELOP ALONG THIS SURFACE CONVERGENCE.
MESOSCALE INFLUENCES WILL DICTATE HOW QUICKLY AND HOW WELL THIS
SECONDARY LINE WILL ORGANIZE...INCLUDING INFLUENCES IN WAKE OF
FIRST LINE /THAT IS...HOW MUCH OF THE INSTABILITY IS USED UP/.
POPS HAVE BEEN UPDATED FOR THIS POTENTIAL SECOND BATCH...AND ALSO
CLEANED OUT LATER THIS EVENING AS CONVECTIVE ACTIVITY SHOULD
QUICKLY END BEHIND THE SURFACE FEATURE TONIGHT.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
3 PM UPDATE...
COLD AIR ADVECTION AND DRYING WILL OCCUR THROUGHOUT THE SHORT
TERM...HOWEVER...A PART OF THAT WILL BE A SECONDARY COLD FRONT
PASSING THROUGH WEDNESDAY. STEEP LAPSE RATES/DIURNAL HEATING WILL
HELP REALIZE SOME MARGINAL INSTABILITY. PRECIPITABLE WATER WILL BE
MUCH LOWER THAN TODAY...YET ADEQUATE ENOUGH FOR AT LEAST SOME
COVERAGE FOR DIURNALLY DRIVEN SHOWERS...ISOLATED TO
SCATTERED...ALONG WITH A SLIGHT CHANCE OF THUNDER.

COURTESY OF THAT SECONDARY FRONT...EVEN COOLER WEDNESDAY NIGHT
THROUGH ESPECIALLY THURSDAY NIGHT. NORTHWEST FLOW WILL INCLUDE
WEAK EMBEDDED WAVES...YET WITH PRECIPITABLE WATER DROPPING BELOW
TWO-THIRDS OF AN INCH...NOT EXPECTING ANYTHING MORE THAN SOME
DIURNAL CUMULUS AND WAS THUS ABLE TO KEEP MENTION OF
SPRINKLES/SHOWERS OUT OF THE FORECAST THURSDAY. TEMPERATURES IN
40S AREA WIDE BY DAWN FRIDAY.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
XTNDD PD FEATURES A LRG UPR LOW BRINGING UNSETTLED WX TO THE FCST
AREA. SFC FNTL BNDRY PASSES LATE FRI OR EARLY SAT USHERING IN
COOLER AIR AS THE UPR LOW SETTLES OVER THE ERN GREAT LAKES. AFT A
BRIEF PD OF DRY WX DIRECTLY BHD THE FNT...MOISTURE ASSOCIATED WITH
THE UPR LOW ROTATES INTO THE FCST AREA AND LINGERS THRU MUCH OF
THE PD. DAYTIME TEMPS WILL BE BLO NRML WITH H8 TEMPS TO ARND 8C.
LOW BEGINS TO LIFT LATE IN THE PD...BUT WAA MAY GENERATE A FEW
SHWRS THRU MON.

WITH ONGOING SVR WX...RELIED ON HPC GUID FOR MUCH OF THE XTNDD
PD...WITH ONLY A FEW MINOR ADJUSTMENTS.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
WIDESPREAD SVR WX XPCTD AHD OF AN APRCHG FNTL BNDRY INVOF ALL TAF
SITES. GUSTY WINDS WILL BE THE MAIN THREAT WITH LRG HAIL ALSO
PSBL. SLOW IMPRVMT XPCTD THIS EVE WITH THE LACK OF HTG AND AS THE
BNDRY PUSHES EWRD. SOME PTCHY MVFR PSBL IN ELM AS THE BNDRY LYR
DECPS LATE. VFR XPCTD WED AS MORE STABLE AIR MVES IN

.OUTLOOK...

WEDNESDAY NIGHT TO THURSDAY NIGHT...MAINLY VFR.

FRIDAY THRU SUNDAY...MVFR IN OCCASIONAL SHOWERS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...MDP
NEAR TERM...MDP
SHORT TERM...MDP
LONG TERM...DGM
AVIATION...DGM
Hazardous weather outlook, May 29, 4:50 PM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
450 PM EDT TUE MAY 29 2012

NYZ045-046-056-057-062-PAZ039-040-043-044-047-048-072-302100-
CHENANGO-OTSEGO-BROOME-DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-
WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
450 PM EDT TUE MAY 29 2012

...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS EVENING THROUGH TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

A COLD FRONT WILL CROSS THE AREA DURING THE AFTERNOON
AND EVENING. THIS SYSTEM WILL PRODUCE WIDESPREAD SHOWERS AND
THUNDERSTORMS, SOME OF WHICH COULD PRODUCE STRONG DAMAGING WINDS
AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ009-024-025-036-037-044-055-PAZ038-302100-
NORTHERN ONEIDA-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
TIOGA-BRADFORD-
450 PM EDT TUE MAY 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS EVENING THROUGH TONIGHT.

SHOWERS AND A FEW THUNDERSTORMS WILL COME TO AN END THIS EVENING.
THE THREAT OF SEVERE WEATHER FOR THE REST OF THE LATE AFTERNOON
AND EVENING IS OVER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ015>018-022-023-302100-
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-
450 PM EDT TUE MAY 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 29, 5:12 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
512 PM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             3 S BOONVILLE           43.44N  75.33W
05/29/2012  E1.00 INCH       ONEIDA             NY   PUBLIC

&&

BLL
Local storm report, May 29, 5:15 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
515 PM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             WALTON                  42.17N  75.13W
05/29/2012  M1.00 INCH       DELAWARE           NY   PUBLIC

&&

BLL
Local storm report, May 29, 5:17 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
517 PM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     SWEET VALLEY            41.28N  76.15W
05/29/2012                   LUZERNE            PA   911 CENTER

            TREES DOWN AND BLOCKING IDE ROAD IN SWEET VALLEY

&&

BLL
Local storm report, May 29, 5:19 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
519 PM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             DELHI                   42.28N  74.91W
05/29/2012  M0.75 INCH       DELAWARE           NY   PUBLIC

&&

BLL
Local storm report, May 29, 5:22 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
522 PM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             2 N SHERBURNE           42.71N  75.50W
05/29/2012  M0.88 INCH       CHENANGO           NY   PUBLIC

            FACEBOOK

&&

HEDEN
Local storm report, May 29, 5:26 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
526 PM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     LAKEMONT                42.52N  76.92W
05/29/2012                   YATES              NY   PUBLIC

            TREES DOWN

&&

CORRECTED EVENT TIME

BLL

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 8:50 PM EDTSevere Thunderstorm WarningBGMOneida10 min
May 29, 7:08 AM EDTSpecial Weather StatementBGMOneida22 min
May 29, 12:41 PM EDTSevere Thunderstorm WarningBGMSteuben, Yates64 min
May 29, 12:52 PM EDTSpecial Weather StatementBGMSteuben23 min
May 29, 1:14 PM EDTSevere Thunderstorm WarningBGMOneida, Onondaga61 min
May 29, 1:21 PM EDTSpecial Weather StatementBGMChemung24 min
May 29, 1:23 PM EDTSevere Thunderstorm WarningBGMCayuga, Seneca67 min
May 29, 1:23 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben67 min
May 29, 1:43 PM EDTSevere Thunderstorm WarningBGMOneida47 min
May 29, 1:51 PM EDTSevere Thunderstorm WarningBGMSchuyler, Seneca, Steuben, Yates35 min
May 29, 2:05 PM EDTSevere Thunderstorm WarningBGMCayuga, Madison, Onondaga55 min
May 29, 2:05 PM EDTSevere Thunderstorm WarningBGMChemung, Cortland, Schuyler, Tioga, Tompkins55 min
May 29, 2:09 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Madison, Onondaga66 min
May 29, 2:13 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga, Seneca62 min
May 29, 2:27 PM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Cortland, Schuyler, Tioga, Tompkins63 min
May 29, 2:35 PM EDTSevere Thunderstorm WarningBGMCayuga, Schuyler, Seneca, Steuben, Yates40 min
May 29, 3:02 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida58 min
May 29, 3:12 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga63 min
May 29, 3:27 PM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Tioga63 min
May 29, 3:30 PM EDTSevere Thunderstorm WarningBGMSullivan60 min
May 29, 3:32 PM EDTSevere Thunderstorm WarningBGMChenango, Madison, Oneida, Otsego58 min
May 29, 4:03 PM EDTSevere Thunderstorm WarningBGMBroome57 min
May 29, 4:17 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Otsego58 min
May 29, 4:48 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware57 min
May 29, 5:45 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan60 min

Nearby

Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.